# SDR AUS20030362

- Difficulty date: March 21, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2140 · Heating System
- Part: Potentiometer
- Part number: 9803811824
- Condition: Out Of Adjust
- Location: Heating System
- Part time: 1,831 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) AIRCRAFT HEATING SYSTEM POTENTIOMETER INCORRECTLY SET.
